# SDR SIMA202005186001

- Difficulty date: May 16, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 47,392 hours, 42,873 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 13247
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR RH EXIT EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED #2 BATTERY CHARGER ASSEMBLY, IAW AMM 33-50-04, OPERATIONS CHECK GOOD. BATTERY CHARGER ASSY P/N 11-0049 S/N 13247
